It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by JJ on October 06, 2000 at 19:41:09:

In Reply to: Re: Lemon juice mixed with water to lower numbers? posted by Jay on October 06, 2000 at 14:45:06:

: : I read in a magazine that to cleanse the liver, take lemon juice mixed with water in the morning and at night before bed. Never heard this before, so has anyone else? I'm about to try anything to get off these meds. Good health to all!

: Hello, in Russia where I was for awhile they recommend sodium carbonate or bicarbonate, you drink it lay on your side, put a heating pad on your liver relax, and wait for some giant purge, purge what, I am not quite sure, in my opinion I did not see anything I did not recognize, soooo I believe you can do the same by excercising much and drink a lot of water. There is one method I am sure would work - you drink a significant amount of vodka, and your body will purge your liver itself, guarenteed to work everytime, but the headache lasts two days. Do some research, there are other ways - i.e. Chinese or Ayurvedic also I am sure...Jay - To get off medicines which take care of the symptom - not the problem - EXCERCISE regularly is the answer - also Red Yeast Rice, though you probably should not do it while on Statins, because they mimic them, also Guggul Lipid, Time released Niacin, no flushing effect. Read Bob Kowlaski's book - 8 week cholesterol cure. This will help you on the path to good health. Jay

: Get a complete blood work up from your doc to see baselines with liver, kidney functions, do the plan (excercise) and RYR, Guggul, etc, then retest in three months, and measure your progress. But without excercise, you will find it difficult to overcome your situation.

Just got a complete workup 2 weeks ago and that is when they put me back on meds. I had been on Lipitor for almost 2 months and developed jittery stomach and lost 16 lbs. in 3 weeks. Just had no desire to eat? had an upper GI which came out fine. After being off Lipitor for 8 weeks, the darn numbers went back up so now I am on Baycol. These drugs are murder!! Have friends with no problems, God bless them, but I don't seem to tolerate them well.
I take multi vitamins, extra C and E. Not over weight, exercise I have been lacking due to not feeling up to par so got to get back to that. Can U get this book at any bookstore? Appreciate your input. Will skip the Vodka, don't need the headache! LOL

Follow Ups

All times are GMT -7. The time now is 11:10 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!